MathSciNet Relay Station
MathSciNet bibliographic data
MR1724250 11F41 (11F30 11F67)
Dou, Ze-Li On a theta correspondence with respect to a quadratic extension. J. Number Theory 79 (1999), no. 1, 1–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement